# SDR CALA9801011

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 851-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRAP CORRODED BETWEEN LONGERONS 27L AND 28L AT STA 851 TO 870.  THE STRAP WAS REMOVED AND A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-10-2A, 51-10-04, 51-10-3, 51-30-2, AND 53-01.
